| Catalog Number |
787624 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that when a urinary stent was inserted, the tip of the tiger tail came loose and fell into the ureter.It was reportedly removed via endoscopy.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.